# SDR CALA0100744

- Difficulty date: August 7, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING O/B FLAP O/B TRAILING EDGE SKIN LOWER SURFACE DENTED.  THE SKIN WAS REMOVED IAW SRM 51-30-2 AND THE SUPPORT RIBS WERE FOUND DAMAGED.  NEW RIBS AND A REPAIR DOUBLER WERE INSTALLED AND THE SKIN WAS REINSTALLED IAW SRM 51-10-4, 51-10-3, 57-01, FIGURE 3, AND 51-30-2.
